# SDR SWIA201438417

- Difficulty date: June 26, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 30,811 hours, 25,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MIDDLE OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP.
